Pheochromocytoma and hydralazine-induced myocardial ischaemia in a 14-year-old boy

Eitan Friedman, Mati Mandel, Daniel Katznelson, Joseph Sack

Research output: Contribution to journalArticlepeer-review

Abstract

A 14-year-old patient with pheochromocytoma is described in whom myocardial ischaemia occurred following hydralazine administration. Possible mechanisms and previously reported paediatric cases are discussed. The need for caution in acute hypotension induction in pheochromocytoma is emphasized.

Original languageEnglish
Pages (from-to)318-320
Number of pages3
JournalEuropean Journal of Pediatrics
Volume145
Issue number4
DOIs
StatePublished - Sep 1986

Keywords

  • Hypertrophic cardiomyopathy
  • Myocardial ischaemia
  • Pheochromocytoma

Fingerprint

Dive into the research topics of 'Pheochromocytoma and hydralazine-induced myocardial ischaemia in a 14-year-old boy'. Together they form a unique fingerprint.

Cite this